# SDR GTIA021349

- Difficulty date: December 29, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL STATION 1079-1155 LEFT INBOARD HAS CRACK/SOFT CORROSION AT INSERTS AND ELONGATED HOLES.  FABRICATED NEW FLOOR PANEL.  (M)
